Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Anal pain with bleeding, yellow cream colored liquid on farting. Taken medicines, used ointment for hemorrhoids. What could it be?

hi i am a 22 year old male. my bum started to pain and there was a lot of dark blood coming out, everytime i ran to the toilet it is only blood and it pained a massive deal, i went to a dr and he told me its hermerroids and gave me tablets and i bought ointment at a chemist, after a few weeks i am feeling well the pain is not there anymore as much as it was just still alittle but it is controlable, i am still bleeding and when i fart , or sometimes i just feel somethingis runnign or let me say flowing out of my anus , and when i go to bathroom it is a yellow cream color liquid on the toilet paper can you tell me what is that? or what i can be? please help
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
it seems thst your piles are not healed completely rather they might be infected and discharging pus through it or it may have been taken a form of abcess, so it is better to get it examined by a surgeon and then its degree or stage will be diagnosed and then managed accordingly because its treatment differ according to its stage. you should not waste your time here and there but go directly to a surgeon.
wish you all the best.
Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor